# SDR REXA2019101451467

- Difficulty date: October 5, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH67032040
- Condition: Corroded
- Location: Bs 322-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PROTECTION PLATE SUPPORTS IN FS= 322 AND 332 AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA.  PROTECTION PLATE SUPPORTS (2EA) WERE REPLACED PER CRJ-900 SRM 51-42-06 AND SRM 51-42-21
